# SDR 98ZZZM885

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 2610 · Detection System
- Part: Switch
- Part number: MS21353341
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5665 - ICT-MCI - EN ROUTE, T-HANDLE AND FIRE LOOP ILLUMINATE INTERMITTENTLY.  ICT MAINTENANCE FOUND AND REPAIRED CHAFFED WIRES UNDER THE LEFT FORWARD FLOORBOARD AND REPLACED THE LEFT FIRE LOOP TEST SWITCH.  THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER INCIDENT AT THIS TIME.  (M)
